# SDR USAA2014052900006

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 64,951 hours, 43,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 8621ECLR20
- Condition: Weak
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY IS LOW.
